# SDR AALA202508296151

- Difficulty date: July 15, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,244 hours, 29,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566022
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO AFT PASSENGER CABIN FLOOR STRUCTURE DRAIN ANGLE SUPPORT INTERCOSTAL LOCATED FROM BS 945 TO 947 AT RBL 52. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
